# SDR SWAA2023080778961

- Difficulty date: July 15, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 561AB HAS SEVERAL PULLED FASTENER HOLES ON T/E (MARKED)<[01] DAMAGED FASTENER HOLES WERE REPAIRED IAW SRM 51-70-04-2R-9.  VERIFIED CURE SHEETS UPLOADED.  JOB COMPLETE.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE.  JOB COMPLETE.
